# SDR CA110406013

- Difficulty date: April 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 160 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: C1883REVG
- Condition: Failed
- Location: Sprag Clutch
- Part time: 537 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PREFORMING ACFT MFG SB-79, METAL PARTICLES AND CHUNKS WERE FOUND IN THE FLUID FROM THE SPRAG CLUTCH.  PART WILL BE RETURNED TO ACFT MFG FOR EVALUATION/REPAIR.
